Authors: Todorčević, Stevo 
Title: Directed sets and cofinal types
Journal: Transactions of the American Mathematical Society
Volume: 290
Issue: 2
First page: 711
Last page: 723
Issue Date: 1-Jan-1985
Rank: M21
ISSN: 0002-9947
DOI: 10.1090/S0002-9947-1985-0792822-9
Abstract: 
We show that 1, ω, ω1 × ω1 and [ω11ω are the only cofinal types of directed sets of size N1, but that there exist many cofinal types of directed sets of size continuum.
Publisher: American Mathematical Society

Show full item record

SCOPUSTM   
Citations

73
checked on May 28, 2024

Page view(s)

35
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.